Discussions that mention sudafed

High & Low Blood Pressure board


I would go ahead and talk to your doc now about all the side effects. It seems like a lot to go through and maybe he can just switch you to something you'd tolerate better. I'm no expert, but just quit atenolol after 7 months because of the fatigue and it also made it a lot harder for me to lose weight (you can see my post a few threads down). I just switched back to a different BP med last night. As I've been doing some research on atenolol, it seems a lot of people have side-effects from this medication. The fatigue never got better for me in the 7 months I was on it. If anything, I just got more and more frustrated with it and I think that, in turn, was starting to make me irritable and depressed as well.

As for the rise in your BP and if that can be caused from a cold. My understanding is that a cold won't make your BP rise, but if you are taking anything for it (sudafed, etc.), that can make your BP rise.